U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Medicine for cephalexin overdose

A 33-year-old male asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Cephalexin overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Overdose symptoms may include nausea, vomiting, stomach pain, di... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 35-year-old member asked:
Dr. James Ferguson
Pediatrics 46 years experience
Not considered toxic: Like many foreign proteins we ingest this antibiotic is essentially nontoxic. In large quantities it can certainly cause gastrointestinal problems by ... Read More
A 29-year-old member asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Hard to overdose: Cephalexin (at what strength?) is very hard to overdose on. Would not worry about the two doses you took and just follow directions from now on.
A 24-year-old female asked:
Dr. Christopher Guzik
Family Medicine 24 years experience
Statin Drug: Statin drugs are medications used to help redue cholesterol and lipids in your blood. Cephalexin is an antibiotic and that's not in the statin categor... Read More
A female asked:
Dr. Hunter Handsfield
Infectious Disease 53 years experience
About 2 days, but...: The drug will be gone from your blood and tissues within 2 days of the last dose, but if the cephalexin had an effect on your GI tract (e.g., diarrhea... Read More
A 29-year-old member asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Doubt tt: Anything is possible but this is a very benign drug with few human toxicities beyond allergic reactions.
A 36-year-old member asked:
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Probably nothing: Cephalexin is a very safe antibiotic. Even a giant overdose is not likely to be harmful.
A 32-year-old male asked:
Dr. Robert Bennett
Urology 30 years experience
Yes: The otc cold remedies taken as directed are safe with antibiotics.
A 23-year-old female asked:
Dr. Orlando Deffer
Specializes in General Practice
Depends: It depends on clinical scenario . Metoprolol for instance is twice per day unless is long acting metoprolol succinate. Digoxin is once per day. The re... Read More
A 31-year-old female asked:
Dr. Tanya Russo
Pediatrics 25 years experience
Cellulitis course: With an appropriate antibiotic, redness and swelling due to cellulitis should start to decrease in 3-4 days, and certainly shouldn't INCREASE. Outlin... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership